# SDR 99ZZZX3190

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417ER
- Make and model: Cessna 172R
- Aircraft serial: 17280305
- Engine: Lyc IO360L2A
- System (JASC): 7312 · Fuel Heater
- Part: Flow Divider
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 1,613 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE STUDENT PILOT REPORTED A ROUGH ENGINE WHEN TAKEOFF WAS ATTEMPTED.  THE FLOW DIVIDER AND FUEL SERVO WERE BOTH CHANGED.
